# SDR ASAA0240168

- Difficulty date: March 22, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Shelf
- Part number: 651612910
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND RADAR TRANSCEIVER SHELF IS CRACKED BELOW AFT END OF LEFT MOUNT CHANNEL.  REPAIRED IAW SRM.  (M)
